MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 48; UNCEMENTED HIP SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 48; UNCEMENTED HIP SHELL
Catalog Number 01.26.48MB
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 april 2019: lot 183932: (b)(4) items manufactured and released on 29-oct-2018.Expiration date: 2023-10-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager: acetabular component revision due to fracture occurred few weeks after cementless double-mobility total hip arthroplasty.No information concerning patient age, comorbidities and bone quality is available.Subclinical intraoperative fracture and/or bone weakening due to acetabular preparation may have contributed to the occurrence of this event.There is no reason to suspect a faulty device.
 
Event or Problem Description
The patient came in, 4 weeks after primary surgery, complaining of pain caused by a fractured acetabulum.The cause of the fracture is unknown.The surgeon repaired the fracture and revised the cup, the liner and the head.The surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 48
Common Device Name
UNCEMENTED HIP SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8478386
Report Number3005180920-2019-00223
Device Sequence Number1651329
Product Code MEH
UDI-Device Identifier07630030808036
UDI-Public07630030808036
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2023
Device Catalogue Number01.26.48MB
Device Lot Number183932
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2019
Initial Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;